# SDR 9514539865

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N774NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47776
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Cable
- Condition: Out Of Position
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND THAT EXCESSIVE FORCE WAS REQUIRED TO PULL THE INTERIOR HANDLE FROM THE CLIPS AND DROP THE TAILCONE.  ALSO, FOUND THAT THE UPPER LEFT PULLEY WAS MISSING THE RETAINER PIN AND THE CABLE HAD JUMPED THE PULLEY AND WAS UNDAMAGED.  REINSTALLED CABLE AND REPLACED THE PIN.  ADJUSTED THE RELEASE SYSTEM AND HANDLE CLIPS, CHECKED OK.
